| Catalog Number |
FM-410350 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
Event or Problem Description
Patient reported, "i am concerned as i have had breast tenderness and some swelling.I need to know what to do from here and what testing needs to be done." healthcare professional later reported "patients concern of the product " and "rupture".Healthcare professional later reported '"any creases".Device was explanted.This is the left side record.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed 1 opening assessed as fold flow opening.¿ anxiety ¿ product/ procedure: unable to observe as it is not related to the device.¿ edema: unable to observe as it is not related to the device.¿ pain: unable to observe as it is not related to the device.No other observations observed.No further actions are required as no manufacturing issues are observed.
Event or Problem Description
Patient reported, "i am concerned as i have had breast tenderness and some swelling.I need to know what to do from here and what testing needs to be done." healthcare professional later reported left side "patient's concern of the product " and "rupture." healthcare professional later reported '"any creases" and "hole in radius (edge)." device has been explanted and not replaced.